Prediction of bubble terminal velocities in contaminated water

Nguyen, AV (1998) Prediction of bubble terminal velocities in contaminated water. Aiche Journal, 44 1: 226-230. doi:10.1002/aic.690440124


Author Nguyen, AV
Title Prediction of bubble terminal velocities in contaminated water
Journal name Aiche Journal   Check publisher's open access policy
ISSN 0001-1541
Publication date 1998-01
Sub-type Article (original research)
DOI 10.1002/aic.690440124
Volume 44
Issue 1
Start page 226
End page 230
Total pages 5
Language eng
Keyword Spheres
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 26 times in Thomson Reuters Web of Science Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 30 Mar 2013, 23:06:22 EST by Professor Anh Nguyen